# SDR CHQA200700066

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 12,702 hours, 10,526 cycles
- Engine: Ge CF343B1
- Engine time: 12,735 hours, 10,542 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX547907
- Condition: Leaking
- Location: Nr 2
- Part time: 12,899 hours, 11,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMH TO IAH - DURING CRUISE FLIGHT, LOST HYDRAULIC SYSTEM 2 FLUID AND PRESSURE.  CREW RAN APPROPRIATE CHECKLISTS AND LANDED AT THE NEAREST SUITABLE AIRPORT (LITTLE ROCK).  AFTER LANDING, THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE SERVICED THE NR 2 HYDRAULIC SYSTEM AND INSPECTED FOR LEAKS.  THE NR 2 ENGINE DRIVEN PUMP WAS FOUND TO BE LEAKING.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED AND THE HYDRAULIC SYSTEM WAS LEAK TESTED.  AFTER THE SUCCESSFUL LEAK CHECK, THE AIRCRAFT WAS RETURNED TO SERVICE.
